# SDR AALA20150806010

- Difficulty date: August 6, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,683 hours, 21,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305387
- Condition: Corroded
- Location: Bs 712-788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CORRODED OUT OF LIMITS BETWEEN BS 712 & 788.  R & R CUSP WEB BETWEEN BS 712 & 788 IAW 51-00-05-1 & DWG 9930538.
